# SDR FDEA201409052479

- Difficulty date: September 5, 2014
- Submitted: September 11, 2014
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 94,150 hours, 17,971 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Part number: D103200302
- Part serial: AP144
- Condition: Defective
- Location: Centerline
- Part time: 56,555 hours, 11,217 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON DEPARTURE CTR GEAR WOULD NOT RETRACT.  RAN QRH CTR GEAR REMAINED.  RETURNED TO PHNL.  REMOVED AND REPLACED CENTERLINE LANDING GEAR ASSY PER WORK CARD 32T1004, LEAK AND OPS CHECK GOOD.
